# SDR AALA20150204018

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 46,168 hours, 7,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP8095001
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH MARKING AT SEAT 30H LUMINOSITY DIM.  RELAMPED EMER PATH MARKING LAMP AT SEAT 30H.
